# SDR EISA2000046

- Difficulty date: May 2, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 90509774
- Part serial: YM3302A
- Condition: Failed
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, NR 3 BUS TIE LIGHT ILLUMINATED.  AFTER TAKEOFF PANEL LIGHT BEGAN TO FLICKER.  THEN NR 1 FIELD RELAY AND GENERATOR BREAKER TRIPPED OFF.  SMOKE SMELL IN COCKPIT.  AIRCRAFT HAD AN OVERWEIGHT LANDING.  AIR TURN BACK.  REMOVED AND REPLACED VOLTAGE REGULATOR.  OPERATION CHECK GOOD.  PERFORMED OVERWEIGHT LANDING INSPECTION.  NO DEFECTS NOTED.  (M)
